Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Cause of yellow urine after having Electrol - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
User :   Hi
Doctor :   Dr xxxx here.
Doctor :   How can i help you?
User :   Hello Dr xxx
User :   I have one query related to Electral solution (Re-hydration)
Doctor :   Please proceed with your query
User :   I take this solution some times when I do exercise and some times even when I don't do exercise
User :   I read in some articles that Urine color will be normal after taking Electral
Doctor :   Why do you take this solution ?
User :   for re-hydration
User :   Is it not suggestible to take in normal cases?
Doctor :   But instead of electrol you can go for simple water and if required Glucose or fruit juices,
User :   Ok
User :   Query is - My urine color is not normal after taking Electral. Is it okay?
Doctor :   If you are doing exercise or so your body is not so rehydrated to require Electrol which contains different electrolytes required during diarrhoea.
Doctor :   What is the colour of urine after taking it?
User :   yellow
Doctor :   Do you have any symptoms like raised sugar, BP or cholesterol? Since how long are you having this?
User :   no
Doctor :   Since how long are you having electrol?
User :   for last few days (10), once in 2 or 3 days.
Doctor :   Try with instead simple water 10 to 12 glasses in a day and do not have electrol.
Doctor :   It is only required during loose motions and diarrhoea or any dehydrating condition.
Doctor :   You can have Yellow urine because of that. so go with plain water for few days
User :   With simple water the color is normal. But, whenever I take elector after coming from gym, the color is different.
User :   typing error - electrol
Doctor :   That is why i am recommending you to go for water. Also do you have any other symptoms like increased appetite, indigestion or nausea?
User :   I am getting colored urine every day morning..
Doctor :   After coming from exercise you should not drink even water immediately and wait for about 20 minutes to let the body relax and be in normal temperature.
Doctor :   Do you have any other symptoms like increased appetite, indigestion or nausea?
User :   no, only colored urine in the morning.
Doctor :   Ok
User :   Is it fine?
Doctor :   Since how long are you having yellow urine.?
User :   for last 2 months approx
Doctor :   But you have been taking Electrol since 10 days only that means you are having yellow urine since before
User :   Yes, but only in the morning after getting up.
Doctor :   It is fine because the morning urine is concentrated and so it is yellow in colour.
User :   Do I need to take more water before going to bed?
User :   or any other thing?
Doctor :   Also it indicates you are not having enough water.
Doctor :   Have 10 to 12 glasses of water everyday.
User :   Ok. Actually, I do take lot of water everyday around 2.5 litres.
Doctor :   Continue having more water, do not take electrol and have more of fresh juices instead.
User :   Ok. I will follow your suggestions.
Doctor :   Is there anything else you would like to know?
User :   Yes. Stools in the morning are also very little dark in color.
User :   I mean not so dark but little.
Doctor :   Since when are you having this?
User :   Since more than a month
Doctor :   Stools can be dark due to various reasons as increased iron intake, not having balanced diet, inadequate nutrition etc
User :   what kind of food you can suggest for this?
Doctor :   Have a balanced diet with lots of fruits and more of fibre and proteins in diet which is found in dals, eggs, beans, paneer.
Doctor :   Reduce outside and junk food intake.
User :   Ok.
Doctor :   Have you followed what i have explained?
Doctor :   Are you there?
Doctor :   It seems you have moved out of the chat window. Please log in back if you have medical queries.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor